# SDR 97ZZZX4576

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N193MM
- Make and model: Piper PA 46-350P
- Aircraft serial: 4622134
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Pipe
- Part number: 40B19975
- Condition: Defective
- Location: Exhaust System
- Part time: 925 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C/W SB 521, FOUND ENTIRE EXHAUST CROSSOVER PIPE DEFECTIVE EXCEPT PIPE P/N 40B19974.  REPLACED ALL DEFECTIVE PIPES WITH NEW.
